Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

A characterization of Osterwalder-Schrader path spaces by the associated semigroup


Author: Abel Klein
Journal: Bull. Amer. Math. Soc. 82 (1976), 762-764
MSC (1970): Primary 60J99, 81A17, 81A18; Secondary 47D05, 60G20
DOI: https://doi.org/10.1090/S0002-9904-1976-14155-9
MathSciNet review: 0406249
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60J99, 81A17, 81A18, 47D05, 60G20

Retrieve articles in all journals with MSC (1970): 60J99, 81A17, 81A18, 47D05, 60G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14155-9